# SDR SIMA20161029006

- Difficulty date: October 29, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 32,286 hours, 27,585 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR  EMERGENCY LIGHT IS INTERMITTANT.  REPAIRED A DAMAGED WIRE IAW SWPM 20-21-00 AND 20-50-00. OPS CHECKED GOOD.
